# SDR UIEA2017113002335

- Difficulty date: November 30, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 78,229 hours, 10,020 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Actuator
- Condition: Malfunctioned
- Location: Apu Igv
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENG START DUCT PRESS DROPPED BELOW 10PSI AND N2 ROTATION STAGNATED AT 14.9%. REMOVED AND REPLACED IGV ACTUATOR I.A.W AMM 49-52-02 OPS CHECK C/W , APU OPERATES NORMAL.
